# SDR JJWA2008080877744

- Difficulty date: August 8, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N277CH
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11319
- Aircraft time: 144 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SEARCH FOR POSSIBLE REFRIGERANT LEAKS ON NEW ACFT, CHECKED WIRING TO FREEZE SWITCH BEHIND EVAPORATOR TO AFT CABIN WALL, AND FOUND THE WIRE WAS RUBBING ON THE FREEZE SWITCH CAPILLARY TUBE, WITH NO DAMAGE TO EITHER COMPONENT AT THIS TIME.  INSTALLED SPIRAL WRAP AROUND 2 WIRES TO FREEZE SWITCH TO PREVENT WIRING FAILURE. INSTALLED SPRIAL WRAP ANTI-CHAFE TO WIRING ON REPAIRED PART TO PREVENT RE-OCURANCE. NOTIFIED MFG PRODUCT SUPPORT OF PROBLEM AND WAS TOLD A SERVICE BULLETIN WOULD BE ISSUED.
